RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuklin, A Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:74
Full texts:51

http://www.mathnet.ru/eng/person99142
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. V. S. Doev, V. V. Koledov, A. Yu. Kuklin, “Mode-hopping noise reduction by rf modulation of the pump current of an injection semiconductor laser with an external cavity”, Kvantovaya Elektronika, 21:7 (1994),  660–664  mathnet [Quantum Electron., 24:7 (1994), 608–612  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019